Posets and their semigroups of decreasing endomorphisms

Vernitskiĭ Alexei S.: Posets and their semigroups of decreasing endomorphisms. In: Acta scientiarum mathematicarum, (65) 1-2. pp. 77-84. (1999)

[thumbnail of math_065_numb_001_002_077-084.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1999
Volume: 65
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 77-84
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38659/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 84. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 13:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15745

Actions (login required)

View Item View Item